0 Members and 1 Guest are viewing this topic.
with my luck I probably have some under lying illness that fell on an IRONIC time and this isnt from the prozac.
I wonder how long before this is out of my body. I cant keep feeling this way. Plus I woke up with a dry sore throat this morning and I have 99.9 temperature so i'll probably get the flu on top of this.
I feel uncoordinated and wierd off balance feeling its hard to explain but it has been the entire time but the thing that makes me nervous is that it STARTED 2 days before I started prozac. So Im freaking out either way. I hope I start to feel better and it is the prozac really.
I read that withdrawals can be flu like symptoms too.
These withdrawals better not last long because I am beginning to lose it.
Insight- I can still be having side effects from the Prozac though right?
Even though 10 mg was a low dose, I felt the intensity of the effects get worse at 20 mg for those 5 days.
Insight Its amazing how much worse my anxiety has been since starting the prozac and even since ending it. Xanax wont even help it right now, Ill have to take like 2 mg just to lessen these physical symptoms. I am so sick of this unbalanced feeling that I am getting.
should I chalk it up all to anxiety then the prozac worsening it
dizzy spell started after a night of heavy drinking with hard liquor shots and beers on an empty stomach and alot of dehydration. does that make sense to say ok its anxiety?